# SDR 2024FA0000770

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: General aviation
- Aircraft: N100PC
- Make and model: Cessna T207A
- Aircraft serial: 20700467
- Aircraft time: 16,282 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 9200000B
- Condition: Melted
- Location: Instrument Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN FROM ELECTRICAL SWITCH PANEL. CHAFED WIRE FOUND IN LEFT HAND WING LEADING EDGE NEAR RIB/SKIN JUNCTION. REPLACED WIRE, SWITCH AND CIRCUIT BREAKER. HOURS ON SWITCH UNKNOWN, WAS INSTALLED FEB. 10, 2013.
